# SDR IPXA11569840

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 1066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT MAIN WHEEL WELL, ANGLE CRACKED BS 1066, LBL 66, WL 143.  R & R SUPPORT CHANNEL IAW SRM 51-40-02-0G; SRM 51-40-05-0G; SRM 51-40-08-0G; DWG NR 149N7550; AMM 51-21-04-7
